# SDR CA080618006

- Difficulty date: May 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Lyc TIO540A2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW16740
- Condition: Elongated
- Location: Valve Stem
- Part time: 2,700 hours
- Component: Cylinder, Lyc
- Component part number: LW13447
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VALVE STREACHED TO 6 THOU AND MANUFACTURES LIMITATION IS 2 THOU. CONCERN IS VALVE IS SODIUM FILLED AND WILL DISINTIGRATE IF THE STREACH IS BEYOND MANUFACTURES RECOMMENDATIONS. THE MAIN CONCERN IS THIS ENGINE IS ON CONDITION AND THE CYLINDERS ALL HAVE 2700 HOURS ON THEM AND IF ONE IS STREACHED THE QUESTION NOW IS ARE ALL THE VALVES STREACHED. THE POINT BEING IF YOU ARE WORKING ON AN AIRCRAFT THAT IS GOING ON CONDITION IT IS CLEAR THE VALVES NEED TO BE CHECKED BEFORE THE ENGINE GOES ON CONDITION.
